# SDR USAA000121

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, STRINGER 15R AT SKIN FASTENER FORWARD STATION 540 FRAME HAS A .25 INCH CRACK.  INSTALLED REPAIR SPLICE PER EA66436 AND SRM 53-10-3 FIG 1.  (M)
